# SDR DALA2022081805616

- Difficulty date: August 17, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N310DN
- Make and model: Airbus A321-211
- Aircraft serial: 7293
- Aircraft time: 14,938 hours, 7,395 cycles
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 HING FITTING BEARING IS BAD (TRANSFERED FROM LP 9209396). REMOVED #2 HING FITTING PER A321 SRM 55-36-42 WIP 234225. MATCH DRILLED HINGE FITTING PER A321 SRM 55-36-42-300-003. WIP 885442. OK TO INSTALL FITTING. QC5219. INSTALLED #2 HINGE FITTING PER A321 SRM 55-36-42. INSTALLED, TORQUED, AND SAFETIED #2 PIVOT BOLT PER A321 AMM 27-21-41. WIP 314463. RII COMPLIED WITH QC 5307. (LP# 2369282)
